Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Chest discomfort, difficulty in sleeping, high body temperature. Took treatment for lung infection.Distended stomach in the ultrasound

Cant breath, cant sleep, feel legs and ar s burn , sweat, feel hot but one day my body temperature was 35 degrees C. Feel chest discomfort, like a pressure. 9 days now. Got 2 ECGs, both normal, torax X ray, showed lung infection, got treatment(azytromicyn) second X ray normal. Got ultrasound , showed distended stomach, got carbon medicine but, still with the same symptoms. I feel scared and anxious. Please help me. Male 48.
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Pulmonologist 's  Response
Your chest Xray is normal so your lung infection is cleared.Your ultrasound shows distended stomach if it is due to gas and o pathology has been found then you shouldnt worry.If you have constipation take laxative like Cremaffin,and ppi like rabeprazole in combination with domperidone.This would certainly help.
Answered: Fri, 27 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor